Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On differentiation of integrals in the infinite-dimensional torus

Tom 258 / 2021

Dariusz Kosz Studia Mathematica 258 (2021), 103-119 MSC: Primary 43A75; Secondary 42B25. DOI: 10.4064/sm191001-10-2 Opublikowany online: 4 November 2020

Streszczenie

We answer the recently posed questions regarding the problem of differentiation of integrals for the Rubio de Francia basis $\mathcal R$ in the infinite torus $\mathbb T^\omega $. In particular, we prove that $\mathcal R$ does not differentiate $L^\infty ({\mathbb T}^\omega )$. Some remarks about differentiation in the context of arbitrary bases are also included.

Autorzy

  • Dariusz KoszFaculty of Pure and Applied Mathematics
    Wrocław University of Science and Technology
    Wybrzeże Wyspiańskiego 27
    50-370 Wrocław, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek